Volume 6, Issue 5
Numerical Study of Solutions of the 3D Generalized Kadomtsev-Petviashvili Equations for Long Times

F. Hamidouche, Y. Mammeri & S. M. Mefire

DOI:

Commun. Comput. Phys., 6 (2009), pp. 1022-1062.

Published online: 2009-06

Preview Full PDF 196 1111
Export citation
  • Abstract

From a spectral method combined with a predictor-corrector scheme, we numerically study the behavior in time of solutions of the three-dimensional generalized Kadomtsev-Petviashvili equations. In a systematic way, the dispersion, the blowup in finite time, the solitonic behavior and the transverse instabilities are numerically inspected.

  • Keywords

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{CiCP-6-1022, author = {}, title = {Numerical Study of Solutions of the 3D Generalized Kadomtsev-Petviashvili Equations for Long Times}, journal = {Communications in Computational Physics}, year = {2009}, volume = {6}, number = {5}, pages = {1022--1062}, abstract = {

From a spectral method combined with a predictor-corrector scheme, we numerically study the behavior in time of solutions of the three-dimensional generalized Kadomtsev-Petviashvili equations. In a systematic way, the dispersion, the blowup in finite time, the solitonic behavior and the transverse instabilities are numerically inspected.

}, issn = {1991-7120}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/cicp/7716.html} }
TY - JOUR T1 - Numerical Study of Solutions of the 3D Generalized Kadomtsev-Petviashvili Equations for Long Times JO - Communications in Computational Physics VL - 5 SP - 1022 EP - 1062 PY - 2009 DA - 2009/06 SN - 6 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/cicp/7716.html KW - AB -

From a spectral method combined with a predictor-corrector scheme, we numerically study the behavior in time of solutions of the three-dimensional generalized Kadomtsev-Petviashvili equations. In a systematic way, the dispersion, the blowup in finite time, the solitonic behavior and the transverse instabilities are numerically inspected.

F. Hamidouche, Y. Mammeri & S. M. Mefire. (2020). Numerical Study of Solutions of the 3D Generalized Kadomtsev-Petviashvili Equations for Long Times. Communications in Computational Physics. 6 (5). 1022-1062. doi:
Copy to clipboard
The citation has been copied to your clipboard